# SDR SWAA022938

- Difficulty date: December 14, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 69,129 hours, 76,909 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: 65C35943
- Condition: Worn
- Location: Tail
- Stage of operation: NR
- Nature of condition: F, P
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS BINDING IN PITCH HEAVY FEEL.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE BEARING PER MM.
